Question about medication?
Answers: Usually, the medication should be continued during your period. You didn't give the name but if it was terconazole, by all means, use it during your period!
Most of the time, the medication prescribed can be continued even though you have your period. The symptoms of your vaginal infection will not go away during your period and might become very intense once your period is over if you have withheld treatment. The other concern is that an untreated infection can lead to a more widespread infection and possibly PID (pelvic inflammatory disease).
If in doubt, call your doctor and see what he says about holding off until after your period.
If you're grossed out, then yes you CAN wait but it may make the infection worse becuase you waited and your menses may make it more aggitated. If i was you I would use it during your period just to make it go away and stop the agony!
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- Why is my vaginal area in pain and i have two like bumps on the two lips towards the anal area its very uncomf
- What is so called ladies diaper what is its function(just like whisper for indian girls?
- Nervous about Going to Gynecologist?
- Birth control pill?
- Can a young girl contract herpes from a toilet?
- How to go to college when menses are on peak and backache?
- Would the guy know your a virgin if?
- What do u think happen to my friend?
- My periods last 8 days to 2 weeks. Is this normal?
- Help me please?